# SDR R61A201812151226

- Difficulty date: December 15, 2018
- Submitted: December 15, 2018
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 22,971 hours, 16,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Reinforcement
- Part number: 19065282001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK MAINT FOUND CORROSION STRUCTURAL CENTER FUSELAGE III DRY AREA RT FRAME 84 REINFORT STRUCTURE. REMOVED AND REPLACED CENTER FUSELAGE III DRY AREA RT FRAME 84 REINFORT STRUCTURE SRM 51-40-08. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
